# SDR AALA20160810011

- Difficulty date: August 10, 2016
- Submitted: August 11, 2016
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- Aircraft time: 72,084 hours, 37,755 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99118435
- Condition: Worn
- Location: Bs 1510
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE OF FRAME AT BS 1510 BETWE LONGERONS 24 AND 27R.  REPAIRED FRAME IAW SRM 53-01-00-001 AND EA 262608.
